# SDR DXTA2010042604076

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 7,320 hours, 5,749 cycles
- Engine: Pwa PW545A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS LT BRAKE PEDAL GOES ABOUT HALF WAY TO FLOOR BEFORE BRAKES BEGIN TO TAKE EFFECT. ONCE THAT POINT IS REACHED, BRAKES SEEMS TO WORK OK, BUT LT AND RT PEDALS DO NOT MATCH.  CHECKED MASTER CYL FOR LEAKAGE, NONE NOTED. CHECKED HISTORY OF SQUAWK. FOUND WITHIN THE LAST 50 CYCLES, THE PILOTS LT MASTER CYLINDER HAS BEEN REPLACED 2 TIMES AND BLED 3 ADDITIONAL TIMES. CHECKED BRAKE RESERVOIR PRESSURIZATION SYS. CHECKED BOTH CHECK VALVE AND RELIEF VALVE - BOTH GOOD. FOUND FOD ON BRAKE VENT, LINT REMOVED. BLEED BRAKES, TAXI ON CHECKED SATISFACTORY.
